The propagation of elastic waves arising from the motion of a system of normal stresses on the surface of a half-space
Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 1 (1952), pp. 167-186
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MMO_1952_1_a3,
author = {L. N. Sretenskii},
title = {The propagation of elastic waves arising from the motion of a system of normal stresses on the surface of a half-space},
journal = {Trudy Moskovskogo matemati\v{c}eskogo ob\^{s}estva},
pages = {167--186},
year = {1952},
volume = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MMO_1952_1_a3/}
}
TY - JOUR AU - L. N. Sretenskii TI - The propagation of elastic waves arising from the motion of a system of normal stresses on the surface of a half-space JO - Trudy Moskovskogo matematičeskogo obŝestva PY - 1952 SP - 167 EP - 186 VL - 1 UR - http://geodesic.mathdoc.fr/item/MMO_1952_1_a3/ LA - ru ID - MMO_1952_1_a3 ER -
%0 Journal Article %A L. N. Sretenskii %T The propagation of elastic waves arising from the motion of a system of normal stresses on the surface of a half-space %J Trudy Moskovskogo matematičeskogo obŝestva %D 1952 %P 167-186 %V 1 %U http://geodesic.mathdoc.fr/item/MMO_1952_1_a3/ %G ru %F MMO_1952_1_a3
L. N. Sretenskii. The propagation of elastic waves arising from the motion of a system of normal stresses on the surface of a half-space. Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 1 (1952), pp. 167-186. http://geodesic.mathdoc.fr/item/MMO_1952_1_a3/